Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Three-manifold mutations detected by Heegaard Floer homology

Corrin Clarkson

Algebraic & Geometric Topology 17 (2017) 1–16
Bibliography
1 A Abrams, S Schleimer, Distances of Heegaard splittings, Geom. Topol. 9 (2005) 95 MR2115669
2 D Auroux, Fukaya categories of symmetric products and bordered Heegaard–Floer homology, J. Gökova Geom. Topol. 4 (2010) 1 MR2755992
3 I Biringer, J Johnson, Y Minsky, Extending pseudo-Anosov maps into compression bodies, J. Topol. 6 (2013) 1019 MR3145149
4 A J Casson, S A Bleiler, Automorphisms of surfaces after Nielsen and Thurston, 9, Cambridge University Press (1988) MR964685
5 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton University Press (2012) MR2850125
6 A Fathi, F Laudenbach, V Poénaru, Thurston’s work on surfaces, 48, Princeton University Press (2012) MR3053012
7 D Gabai, Foliations and the topology of 3–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
8 W Haken, Some results on surfaces in 3–manifolds, from: "Studies in modern topology" (editor P J Hilton), Math. Assoc. Amer. (1968) 39 MR0224071
9 U Hamenstädt, Train tracks and the Gromov boundary of the complex of curves, from: "Spaces of Kleinian groups" (editors Y N Minsky, M Sakuma, C Series), London Math. Soc. Lecture Note Ser. 329, Cambridge University Press (2006) 187 MR2258749
10 U Hamenstädt, Geometry of the complex of curves and of Teichmüller space, from: "Handbook of Teichmüller theory, I" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 11, Eur. Math. Soc. (2007) 447 MR2349677
11 W J Harvey, Boundary structure of the modular group, from: "Riemann surfaces and related topics" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton University Press (1981) 245 MR624817
12 M Hedden, Y Ni, Manifolds with small Heegaard Floer ranks, Geom. Topol. 14 (2010) 1479 MR2653731
13 J Hempel, 3–manifolds as viewed from the curve complex, Topology 40 (2001) 631 MR1838999
14 N V Ivanov, Subgroups of Teichmüller modular groups, 115, Amer. Math. Soc. (1992) MR1195787
15 E Klarreich, The boundary at infinity of the curve complex and the relative Teichmüller space, preprint (1999)
16 R Lipshitz, P Ozsvath, D Thurston, Bordered Heegaard Floer homology: invariance and pairing, preprint (2011) arXiv:0810.0687v5
17 R Lipshitz, P S Ozsváth, D P Thurston, A faithful linear-categorical action of the mapping class group of a surface with boundary, J. Eur. Math. Soc. (JEMS) 15 (2013) 1279 MR3055762
18 R Lipshitz, P S Ozsváth, D P Thurston, Bimodules in bordered Heegaard Floer homology, Geom. Topol. 19 (2015) 525 MR3336273
19 D D Long, A note on the normal subgroups of mapping class groups, Math. Proc. Cambridge Philos. Soc. 99 (1986) 79 MR809501
20 H Masur, Measured foliations and handlebodies, Ergodic Theory Dynam. Systems 6 (1986) 99 MR837978
21 A H Moore, L Starkston, Genus-two mutant knots with the same dimension in knot Floer and Khovanov homologies, Algebr. Geom. Topol. 15 (2015) 43 MR3325731
22 Y Ni, Nonseparating spheres and twisted Heegaard Floer homology, Algebr. Geom. Topol. 13 (2013) 1143 MR3044606
23 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
24 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
25 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
26 D Ruberman, Mutation and gauge theory, I : Yang–Mills invariants, Comment. Math. Helv. 74 (1999) 615 MR1730660
27 P Seidel, Fukaya categories and Picard–Lefschetz theory, Eur. Math. Soc. (2008) MR2441780
28 N Sheridan, Homological mirror symmetry for Calabi–Yau hypersurfaces in projective space, Invent. Math. 199 (2015) 1 MR3294958
29 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 339, Amer. Math. Soc. (1986) 99 MR823443